| Model Number |
AT120184 |
| Medical Device Problem Codes |
Deflation Problem (1149); Failure to Fold (1255); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported complaint, the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at120184.Pta balloon dilatation catheter allegedly experienced deflation issue, failure to fold, and retraction problem.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.